Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I am taking glcomet sr 500mg one tablet thrice a day, will it reduce my weight ?

i am taking glcomet sr 500mg one tablet thrice a day will it reduce my weight and make me to tired i am taking glycomet sr 500mg one tablet thrice a day.will it reduce my weight and make me tried
Asked On : Fri, 8 Apr 2011
Answers:  2 Views:  922
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Diabetologist 's  Response
GIRST OF ALL UR TAKING GLYCOMET FOR DECREASING WIEGHT IT IS WRONG AS SUCH FOR REDUCING WT GOOD EATING HABITS AND EXERCISE IS IMPORTANT AND ALSO CHECK UR TSH.BEFORE CONTINUING ANY DRUGS
Answered: Mon, 11 Apr 2011
I find this answer helpful
Dietitian & Nutritionist Ms. Ketki's  Response
Hello,

Glucomet is a metformin used for controlling Blood sugar levels and many times used in PCOD ; which is commonly seen in obese patients.

if you are not eating accordingly, it can be an acute episode of hypoglycemia ( low Blood Sugar) mistaken as tiredness.

Check this out.
Answered: Sun, 10 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor